MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Shoulder System Vivacit-E Highly Crosslinked Polyethylene Bearing; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive Shoulder System Vivacit-E Highly Crosslinked Polyethylene Bearing; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110031424
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision approximately 7.5 weeks post-implantation due to instability/dislocation.Radiographs demonstrated the stem in varus alignment.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - the event occurred in australia.D10: concomitant medical products, part (lot): -115310(j8046431).The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive Shoulder System Vivacit-E Highly Crosslinked Polyethylene Bearing
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50948453
Report Number0001822565-2026-03308
Device Sequence Number21220413
Product Code PHX
UDI-Device Identifier00887868231551
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031424
Device Lot Number6731185
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
see h11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown